WTF ... IS WTF!?
We are a collective of people who believe in freedom of speech, the rights of individuals, and free pancakes! We share our lives, struggles, frustrations, successes, joys, and prescribe to our own special brand of humor and insanity. If you are looking for a great place to hang out, make new friends, find new nemeses, and just be yourself, WTF.com is your new home.

WTF is up with depo.... boys may want to stay out. U've been warned.

magnolia

Postaholic
4,093
59
112
#1
Ok, I've been on Depo provera for about 5 months now and all was good. I didn't have my periods anymore, i didn't feel like shit. It was great. Now my periods are back and worse than ever. I constantly feel like shit. Some days I just wanna die cuz it hurts so bad. So if I'm on depo to stop this from happening, why has it regressed to what it was before i was taking depo? Should I make another appt. with my obgyn? I also heard that it's going to be harder to get depo now because of a study the FDA did on it. Turns out it depleates ur calcium and u can't gain it back. :rolleyes: great. I already can't do milk. So now I'm loosing all the calcium I do have?? Nice. I'm just upset cuz I'm crabby all the time now it seems, i feel like shit, and I'm begining to take it out on others.
 

Sod

Spilly Talker
497
10
182
#2
Hey magnolia! Well just to get started off (Didn't want to say "For starters" because i hated that retard) if your talking about a birth control pill that stops your period, then right now i can tell you, that those types of contraceptives are not good for your body. i think i've read that the way they work is that it dissolves the blood walls in your uterus so it doesn't come out (period) but sometimes those pills or needles that you can get will just make it save up and not dissolve it or remove it, what ever it does to try and trigger menopause, and later on your period will be worse and more painful....so if i were you (which i'm not cause i'm a guy, i just know more then i should :p ) just stick to normal BCP's
 

magnolia

Postaholic
4,093
59
112
#3
I don't know that it dissolves the walls, but I do know that depo, the birth control shot, stops a woman from ovulating or releasing an egg. Grr. I think i'm just gadda switch and go on the pill. I went on depo cuz i couldn't get out of bed 2 weeks out of each month cuz I was in so much pain.
 

Sod

Spilly Talker
497
10
182
#4
that's why you use morphine!
 

magnolia

Postaholic
4,093
59
112
#5
haha. if u can get it for me i'd be greatly abliged. I'd be in ur debt forever. :Bow:
 

Sod

Spilly Talker
497
10
182
#6
if i knew where you lived, and it wasn't illegal, i would
 

betrayed

Banned - What an Asshat!
1,782
0
0
#7
Thats like saying I'd buy you a car if it didn't cost money.
 

breakology

Kiss my Converse
1,890
4
102
#8
now you see the real power of birthcontrol .... it turns woman into raving bitches who ain't gonna give up sex for 2 years straight because of the crazy hormones you get from that shit!

My wife is going with a IUD, suppose to get it next month some time, I guess those are good until they get removed and they are non-chemical.
 

dustinzgirl

Banned - What an Asshat!
26,094
178
0
#9
magnolia said:
Ok, I've been on Depo provera for about 5 months now and all was good. I didn't have my periods anymore, i didn't feel like shit. It was great. Now my periods are back and worse than ever. I constantly feel like shit. Some days I just wanna die cuz it hurts so bad. So if I'm on depo to stop this from happening, why has it regressed to what it was before i was taking depo? Should I make another appt. with my obgyn? I also heard that it's going to be harder to get depo now because of a study the FDA did on it. Turns out it depleates ur calcium and u can't gain it back. :rolleyes: great. I already can't do milk. So now I'm loosing all the calcium I do have?? Nice. I'm just upset cuz I'm crabby all the time now it seems, i feel like shit, and I'm begining to take it out on others.
Well what happens is that when you are getting close to needing your shot or you didnt get it then you will have worse periods. That is why I just dont use birthcontrol, there are other ways.
But, also, I would call the obgyn and ask them what they think, because I dont know if you have any other extenuating circumstances and i would not tell you that this is normal when it may not be for you.
 
#10
iud madness

you kinda get the feeling that the 'coil' isnt too safe when your baby comes out with it stuck to its hand.(this happened) the pill can cause rapid weight gain and depression and condoms just seem a little inconvienient at times yeah sure you should use them but does everyone no they dont.
just use nothing and overpopulate! :thumbsup:
 

SuprMonkeyPenis

Super Spankerson!
3
0
0
#11
Weird

Hmm i posted my frist post on a tread that i dont know shit about WOOHOO :thumbsup:
 

_Kitana_

Angel of Death
4,674
16
0
#12
pissedupsquaddy said:
you kinda get the feeling that the 'coil' isnt too safe when your baby comes out with it stuck to its hand.(this happened) the pill can cause rapid weight gain and depression and condoms just seem a little inconvienient at times yeah sure you should use them but does everyone no they dont.
just use nothing and overpopulate! :thumbsup:
or get STD and AIDS and die

:)
 

wocket

pocket pal
75
0
0
#13
You could just take the pill and skip the week of placebos, but be careful about what brand you choose. As has been said, there can be serious side effects (although, to get around the weight gain all you have to do is exercize...)